# SDR QR9R2025103000002

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9821
- Aircraft time: 3,707 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710529
- Condition: Warning Light
- Location: Yaw
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

YAW ACTUATOR CAUTION LIGHT ILLUMINATED AT TAKEOFF AND WOULD NOT EXTINGUISH. A TEST FLIGHT EVAL FOUND DURING TAKEOFF TO A HOVER; YAW FAILURE INDICATION DISPLAYED IN PFD WITH ACTUATOR CAUTION APPEARING IN CAD. RESET SYSTEM AND SAME FAILURE OCCURED ON FOLLOWING TAKEOFF TO HOVER. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-20-00, 4-14.
